# SDR FDEA200810084278

- Difficulty date: October 8, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,906 hours, 11,330 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: 532A000003
- Part serial: N148
- Condition: Malfunctioned
- Location: Flap Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 20 DEG WOULD NOT RETRACT.  FOLLOWED RED TABS FLAPS DID EXTEND TO 30/40 ON LANDING FLAPS RETRACTED AFTER LANDING.  BOTH SYS 1 AND SYS  2 FLAP FAULT LIGHT ON IN FLIGHT.  PERFORMED SERVICING OF RT WING JACKSCREWS AND TORQUE LIMITER PER AMM 12-13-27-0.  ALL FLUIDS CLEAN WITH MINIMAL SERVICING REQUIRED.  REMOVED AND REPLACED FLAP TORQUE LIMITER IAW MM 27-54-12-4.  PERFORMED OPERATIONAL TEST OF FLAP SYSTEM AND NO  DEFECTS FOUND.  REINSTALLED INBD NR 1 JACKSCREW ACCESS PANEL.  PER VERBAL, MTSI STEP 4 FLAP SYSTEM LUBE ACCOMPLISHED BY EMP NR 175004.  PER STEP 1 PERFORMED VISUAL INSPECTION OF ALL CARRIAGES,  BEARINGS, ROLLERS, JACKSCREWS, TRACKS, NO DEFECTS FOUND.
